International Electronic Journal of Mathematics Education

Search Results

Keyword: patterns

Research Article
Pattern Generalisation by Year Five Pupils
Piriya Somasundram, Sharifah Norul Akmar, Leong Kwan Eu
https://doi.org/10.29333/iejme/5719
International Electronic Journal of Mathematics Education, Volume 14, Issue 2 , pp. 353-362
Research Article
Peculiarities of Using Neuro-Linguistic Programming Techniques in Teaching
Sabyrkul M. Seitova, Gulnar O. Kozhasheva, Yekaterina N. Gavrilova, Ryskul Tasbolatova, Gulnur S. Okpebaeva, Galya T. Kydyrbaeva, Aishan Zh. Abdykarimova

International Electronic Journal of Mathematics Education, Volume 11, Issue 5 , pp. 1135-1149